# SDR UALA2010100403652

- Difficulty date: October 2, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 79,694 hours, 12,831 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 369
- Condition: Faulty
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER, MESSAGE CLEARED AND OPS OK.
